# SDR ASAA11510390

- Difficulty date: September 17, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 12,787 hours, 4,135 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH003005
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 13,016 hours, 5,452 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IDG NR 2 NOT ILLUMINATED ON GND WITH ENGINE OFF.  REPLACED NR 2 ENG IDG AS PER AMM 24 11 11 000 801 AND 24 11 11 400 801.  RUN ENG NR 2.  NO LEAK NOTED.  PERFORMED OPERATIONAL TEST AS PER AMM 24 11 00 700 803, OPS CHECK GOOD.
